MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE BIOPSY VALVE (Sterile)

OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE BIOPSY VALVE (Sterile)
Model Number MAJ-210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedure, a piece of the biopsy valve rubber fell off into the patient¿s body but was retrieved immediately.It is unknown which part of the body the rubber piece fell into and what tool was used for retrieval.The procedure was completed after switching to another biopsy valve.There were no further reports of patient harm.
 
Additional Manufacturer Narrative
E1 - initial reporter establishment name : (b)(6).The device was returned to olympus for inspection, and the reported failure was confirmed.It was found that part of the biopsy valve was broken, and the shape of the detached rubber fragment matched the damaged portion of the biopsy valve.Based on the results of the investigation, a root cause could not be identified.It is possible that the biopsy valve broke due to stress caused by inserting or removing the syringe at an angle.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE BIOPSY VALVE (Sterile)
Common Device Name
SINGLE USE BIOPSY VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA   190-0182
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50856327
Report Number3003637092-2026-00185
Device Sequence Number9923555
Product Code EOQ
UDI-Device Identifier14953170152433
UDI-Public14953170152433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-210
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003637092-12/29/2025-00
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown